About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 486384, 6 pages
http://dx.doi.org/10.1155/2014/486384
Research Article

On Common Coupled Fixed Point Theorems for Comparable Mappings in Ordered Partially Metric Spaces

1Department of Mathematics, Faculty of Science and Arts, Celal Bayar University Muradiye Campus, 45047 Manisa, Turkey
2Hasan Türek Anatolian High School, 45200 Manisa, Turkey

Received 13 September 2013; Accepted 31 October 2013; Published 29 January 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Ali Mutlu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Abbas, T. Nazir, and S. Radenović, “Common fixed points of four maps in partially ordered metric spaces,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1520–1526, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Alotaibi and S. M. Alsulami, “Coupled fixed and coincidence points for monotone operators in partial ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 44, 2011.
  3. S. M. Alsulami, N. Hussain, and A. Alotaibi, “Coupled fixed and coincidence points for monotone operators in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 173, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, Article ID 508730, 10 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  6. H. Aydi, E. Karapnar, and B. Samet, “Remarks on some recent fixed point theorems,” Fixed Point Theory and Applications, vol. 2012, no. 76, 2012.
  7. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. E. Browder, “On a generalization of the Schauder fixed point theorem,” Duke Mathematical Journal, vol. 26, pp. 291–303, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Erduran and M. Imdad, “Coupled fixed point theorems for generalized Meir-Keeler contractions in ordered partial metric spaces,” Nonlinear Analysis-theory Methods & Applications, vol. 2012, Article ID 169, 17 pages, 2012.
  11. V. I. Istrăţescu, Fixed Point Theory an Introduction, vol. 7 of Mathematics and its Applications, D. Reidel, Dordrecht, The Netherlands, 1981. View at MathSciNet
  12. E. Karapınar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3656–3668, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Karapinar, “Remarks on coupled fixed point theorems in partially ordered metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 4, no. 3, pp. 115–128, 2012. View at MathSciNet
  14. M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, JohnWiley & Sons, New York, NY, USA, 2001.
  15. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. G. Matthews, “Partial metric topology,” in Papers on General Topology and Applications, vol. 728 of Annals of the New York Academy of Sciences, pp. 183–197, New York Academy of Sciences, New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Mutlu and N. Yolcu, “Fixed point theorems for Φp operator in cone Banach spaces,” Fixed Point Theory and Applications, vol. 2013, 56, 2013. View at Publisher · View at Google Scholar
  18. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Zentralblatt MATH · View at MathSciNet
  19. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. K. Ray, “On Ćirić's fixed point theorem,” Fundamenta Mathematicae, vol. 94, no. 3, pp. 221–229, 1977. View at Zentralblatt MATH · View at MathSciNet
  21. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. Samet, M. Rajović, R. Lazović, and R. Stojiljković, “Common fixed-point results for nonlinear contractions in ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 71, 2011. View at Zentralblatt MATH · View at MathSciNet
  23. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 680–687, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. D. R. Smart, Fixed Point Theorems, Cambridge University Press, London, UK, 1974. View at MathSciNet
  25. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Zentralblatt MATH · View at MathSciNet